# SDR SWAA000069925

- Difficulty date: February 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 561BB
- Condition: Pulled
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1; PARA. 4.B.(5).   DAMAGE WILL BE REPAIRED ACCORDING TO SRM 51-70-04-2R-9; AS REQUIRED BY SRM 57-51-01-2R-1; PARA. 4.B.(2); TABLE 202.   REMOVED FINISHES COMMON TO AFT EDGEBAND; COUNTERSUNK DAMAGED FASTENER HOLES TO REMOVE DAMAGE; TAP TESTED AREA - NO DISBONDS NOTED; CLEANED AND PREPARED REPAIR AREA ACCORDING TO SRM SRM 51-70-04-2R-9; PARA'S 4.A THRU 4.C.;[02] CHANGED DAMAGE DIMENSIONS.;[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-9. APPLIED EC3501 LOT#1183B1111W TO INNER SURFACE; CURED AT ROOM TEMPERATURE; SANDED SMOOTH; LOCATED DRILLED AND COUNTER SUNK FASTENER HOLES AND CLEANED IAW SRM 51-70-04-2R-9 PAR N. - P.  APPLIED BMS 10-21 TYIII LOT#S21H278 CONDUCTIVE COATING TO TOOL SIDE SURFACE IAW AMM 51-21-71-370-801 PAR 3D(1-3).;[11] CORRECTION FOR LINE ITEM 10: SRM 51-70-04-2R-9 PAR N. - P. SHOULD READ SRM 51-70-04-2R-9 PAR 4. N. - P.;[12] REFINISHED INNER SURFACE OF THE REPAIR AREA AND OUTER SURFACE OF THE PANEL IAW SRM 51-70-04-2R-9 PARA 4.P.;[13] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-04-2R-9.
